Full text

Turn on search term navigation

The Author(s) 2012

Abstract

In this paper, we prove the existence and uniqueness of solutions for a system of fractional differential equations with Riemann-Liouville integral boundary conditions of different order. Our results are based on the nonlinear alternative of Leray-Schauder type and Banachâ[euro](TM)s fixed-point theorem. An illustrative example is also presented.

MSC: 34A08, 34A12, 34B15.[PUBLICATION ABSTRACT]

Details

Title
A coupled system of fractional differential equations with nonlocal integral boundary conditions
Author
Ntouyas, Sotiris K; Obaid, Mustafa
Pages
1-8
Publication year
2012
Publication date
Jul 2012
Publisher
Springer Nature B.V.
ISSN
1687-1839
e-ISSN
1687-1847
Source type
Scholarly Journal
Language of publication
English
ProQuest document ID
1314386765
Copyright
The Author(s) 2012